# SDR SWAA2025012487078

- Difficulty date: December 31, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT: Z047] RIGHT WING L/E CAVITY INBD OF PYLON HAS PNEUMATIC DUCT OTBD SUPPORT BRACKET HAS ELONGATED HOLES. (STREAMER ATTACH)<[01] REMOVED AND REPLACED R/W L/E O/B BLEED AIR SUPPORT BRACKET ASSY PN: 212A1214-12 PO# 1109767.3 IAW B737-800 SRM 51-40-02 & BAC DWG# 212A1201 REV: B.;[02] REMOVED AND REPLACED R/W L/E O/B BLEED AIR SUPPORT BRACKET ASSY PN: 212A1214-12 PO# 1109767.3 IAW B737-800 SRM 51-40-02 & BAC DWG# 212A1201 REV: B.
